# SDR GLBA20111116G

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 34,116 hours, 42,754 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541GLA
- Condition: Inoperative
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH THE AUTOFEATHER SWITCH OFF, AUTOFEATHER OFF ANNUNCIATOR AND MAST CAUTION ANNUNCIATOR DO NOT ILLUMINATE.  MX REPLACED THE LT UPLOCK SWITCH IAW EO 11-1900-32-002, OPS CHECKED GOOD.
